PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2000 | 73 | 2 | 169-184
Tytuł artykułu

Oscillatory and nonoscillatory solutions of neutral differential equations

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Neutral differential equations are studied. Sufficient conditions are obtained to have oscillatory solutions or nonoscillatory solutions. For the existence of solutions, the Schauder-Tikhonov fixed point theorem is used.
Rocznik
Tom
73
Numer
2
Strony
169-184
Opis fizyczny
Daty
wydano
2000
otrzymano
1999-06-04
poprawiono
2000-01-14
Twórcy
  • Department of Mathematical Sciences, Faculty of Science, Ehime University, Matsuyama 790-8577, Japan
Bibliografia
  • [1] Y. Chen, Existence of nonoscillatory solutions of nth order neutral delay differential equations, Funkcial. Ekvac. 35 (1992), 557-570.
  • [2] L. H. Erbe, Q. Kong and B. G. Zhang, Oscillation Theory for Functional Differential Equations, Marcel Dekker, New York, 1995.
  • [3] I. Györi and G. Ladas, Oscillation Theory of Delay Differential Equations, Oxford Univer. Press, 1991.
  • [4] J. K. Hale, Theory of Functional Differential Equations, Springer, New York, 1977.
  • [5] J. Jaroš, Y. Kitamura and T. Kusano, On a class of functional differential equations of neutral type, in: Recent Trends in Differential Equations, World Sci. Ser. Appl. Anal. 1, World Scientific, 1992, 317-333.
  • [6] J. Jaroš and T. Kusano, Oscillation theory of higher order linear functional differential equations of neutral type, Hiroshima Math. J. 18 (1988), 509-531.
  • [7] J. Jaroš and T. Kusano, Existence of oscillatory solutions for functional differential equations of neutral type, Acta Math. Univ. Comenian. 60 (1991), 185-194.
  • [8] Y. Kitamura and T. Kusano, Oscillation and asymptotic behavior of solutions of first-order functional differential equations of neutral type, Funkcial. Ekvac. 33 (1990), 325-343.
  • [9] Y. Kitamura and T. Kusano, Existence theorems for a neutral functional differential equation whose leading part contains a difference operator of higher degree, Hiroshima Math. J. 25 (1995), 53-82.
  • [10] Y. Kitamura, T. Kusano and B. S. Lalli, Existence of oscillatory and nonoscillatory solutions for a class of neutral functional differential equations, Math. Bohem. 120 (1995), 57-69.
  • [11] W. T. Li, Classifications and existence of nonoscillatory solutions of second order nonlinear neutral differential equations, Ann. Polon. Math. 65 (1997), 283-302.
  • [12] M. Naito, An asymptotic theorem for a class of nonlinear neutral differential equations, Czechoslovak Math. J. 48 (1998), 419-432.
  • [13] Y. Naito, Nonoscillatory solutions of neutral differential equations, Hiroshima Math. J. 20 (1990), 231-258.
  • [14] Y. Naito, Asymptotic behavior of decaying nonoscillatory solutions of neutral differential equations, Funkcial. Ekvac. 35 (1992), 95-110.
  • [15] S. Tanaka, Existence of positive solutions for a class of first-order neutral functional differential equations, J. Math. Anal. Appl. 229 (1999), 501-518.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv73z2p169bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.